# SDR REXA2014092800992

- Difficulty date: September 28, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 16,385 hours, 10,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Exterior Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EXTERIOR EMER LIGHT COVER BROKEN.  R & R BROKEN EMER EXTERIOR LIGHT COVER IAW CMM 33-52-07.  ACFT OK FOR SERVICE.
